MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 : unknown - unknown oss femoral component - unknown unknown - unknown oss femoral bushings - unknown unknown - unknown oss stem - unknown unknown - unknown oss tibial component - unknown unknown - unknown oss tibial bushings - unknown unknown - unknown oss bearing - unknown unknown - unknown oss axle - unknown unknown - unknown oss lock pin - unknown unknown - unknown oss tibial augment - unknown customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee procedure.Subsequently, the patient has undergone a revision surgery on an unknown date due to pain and an unknown implant issue.Attempts have been made and all available information has been provided.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to pain, instability, and a clunking sensation.During the revision is was noted that the yoke had broken, damage to poly insert, as well as scratches noted on components but well fixed.No intraoperative complications noted.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a4; b3; b4; b5; b6; b7; d1; d2; d4; d6; d10; g1; g3; g6; h1; h2; h3; h6.D10 : 161096 - oss rs 16mm ls tibial bearing - 613080.150478 - oss poly lock pin - 65974060.161035 - oss rs axle - 65816741.161034 - oss rs poly fem bushings set/2 - 65795550.150476 - oss poly tibial bushing - 65809070.161014 - oss rs 8.5cm ellip seg fmrl-lt - 419750.161041 - oss rs non-mod plt long 71 - 942080r.150400 - oss porous im stem 21.5 x 150 - 795170.150427 - oss tib blk aug 10x71/75 univ - 126010.150427 - oss tib blk aug 10x71/75 univ - 385370.Unknown - unknown tibial component - unknown.Unknown - unknown femoral component - unknown.Unknown - unknown tibial tm cone component - unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient reported over the months instability and clunking sensation, pain; yoke had broken with 2 metal tabs medially.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: hinged prosthesis left total knee arthroplasty with distal femoral resection.Remnant patellar and hetero topic ossification seen.Fit and alignment of the implants is appropriate.Osteopenia.No loosening or wear is seen.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS REINFORCED YOKE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19187019
Report Number0001825034-2024-01074
Device Sequence Number12549732
Product Code KRO
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)330427(10)66046464
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150493
Device Lot Number66046464
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/29/2024
10/16/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/16/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight99 KG